# SDR DALA1228580128

- Difficulty date: April 29, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 75,156 hours, 32,688 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 6EF ARE INOPERATIVE.  MAINTENANCE FOUND THE SEAT HARNESS DISCONNECTED AND SHORTED WIRES AND RESEATED WIRES PER 33-51-31 WDM.  SYSTEM OPERATION IS NORMAL.
